| Model Number |
TMICL 13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Work order search: no similar complaint type events were reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm,tmicl13.2,-9.00/3.0/094, implantable collamer lens tore during loading.It was reported that there was no patient contact.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
B5: the reporter indicated, that a 13.2 mm,tmicl13.2,-9.00/3.0/094 , implantable collamer lens tore during loading.It was reported, that there was no patient contact.Per updated information, a backup lens was implanted successfully.Cause of event was unknown.Claim # (b)(4).